MAUDE Adverse Event Report: CALDERA MEDICAL INC. VERTESSA LITE Y-MESH; POP MESH

CALDERA MEDICAL INC. VERTESSA LITE Y-MESH; POP MESH
Model Number CAL-VLY2643
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history record for the implant, lot # h08002 was reviewed for any issues which may have contributed to the product complaint.There are no associated waivers, deviations, non-conformances, or corrective/preventive actions associated with this lot during the manufacturing process.The product was not returned to the site and no further information has been received.Based upon the details presented, it is unclear if the complaint as described is a result of the device, surgical procedure, or patient history.Although there are known risks associated with the use of caldera medical's mesh products, these risks are noted in the warnings/adverse reaction section of each product's instructions for use (ifu).
 
Event or Problem Description
Patient underwent her first surgery for laparoscopic supracervical hysterectomy, removal of both tubes and ovaries, laparoscopic sacrolpopexy, anterior and posterior repair, and cystoscopy.Patient was admitted five days later with nausea and abdominal pain.Subsequently, nine days later the patient underwent surgery for diagnostic laparoscopy, lysis of adhesion, open laparotomy, and partial small bowel resection with anastomosis.The y-mesh was adhering to the bowel in right lower quadrant of abdomen.Uf/importer report # (b)(4).

Brand Name
VERTESSA LITE Y-MESH
Common Device Name
POP MESH
Manufacturer (Section D)
CALDERA MEDICAL INC.
5171 clareton drive
agoura hills, ca
Manufacturer (Section G)
CALDERA MEDICAL INC.
5171 clareton drive
agoura hills, ca
Manufacturer Contact
ieva sirokoviene
5171 clareton drive
agoura hills, ca 
4837641
MDR Report Key7419882
Report Number3003990090-2018-01440
Device Sequence Number16923216
Product Code OTO
UDI-Device Identifier00890594000469
UDI-Public00890594000469
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Model NumberCAL-VLY2643
Device Catalogue NumberCAL-VLY2643
Device Lot NumberH08002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/10/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale